- -

Hausdorff connectifications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Hausdorff connectifications

Show full item record

Ramkumar, S. (2014). Hausdorff connectifications. Applied General Topology. 15(1):1-9. doi:http://dx.doi.org/10.4995/agt.2014.2019.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43535

Files in this item

Item Metadata

Title: Hausdorff connectifications
Author:
Issued date:
Abstract:
[EN] Disconnectedness in topological space is analyzed to obtain Hausdorff connectifications of that topological space. Hausdorff connectifications are obtained by some direct constructions and by some partitions of ...[+]
Subjects: H-closed sets , Cut points , n-disconnected set , Pointly connected mapping , Connectifications , Remainders of Connectifications , Lattice isomorphism
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.2019
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2014.2019
Type: Artículo

References

Alas, O. T., Tkačenko, M. G., Tkachuk, V. V., & Wilson, R. G. (1996). Connectifying some spaces. Topology and its Applications, 71(3), 203-215. doi:10.1016/0166-8641(95)00012-7

J. J. Charatonik, One point connectifications of subspaces of generalized graphs, Kyungpook Math. J. 41 (2001), 335-340.

J. J. Charatonik, On one point connectifications of spaces, Kyungpook Math. J. 43 (2003), 149-156. [+]
Alas, O. T., Tkačenko, M. G., Tkachuk, V. V., & Wilson, R. G. (1996). Connectifying some spaces. Topology and its Applications, 71(3), 203-215. doi:10.1016/0166-8641(95)00012-7

J. J. Charatonik, One point connectifications of subspaces of generalized graphs, Kyungpook Math. J. 41 (2001), 335-340.

J. J. Charatonik, On one point connectifications of spaces, Kyungpook Math. J. 43 (2003), 149-156.

Fedeli, A., & Le Donne, A. (1999). Dense embeddings in pathwise connected spaces. Topology and its Applications, 96(1), 15-22. doi:10.1016/s0166-8641(98)00016-9

K. D. Jr. Magill, The lattice of compactificatons of a locally compact space, Proc. London Math. Soc. 18, (1968), 231-244.

J. R. Munkres, Topology, second edi., Prentice Hall of India, New Delhi, 2000.

Porter, J. R., & Woods, R. G. (1996). Subspaces of connected spaces. Topology and its Applications, 68(2), 113-131. doi:10.1016/0166-8641(95)00057-7

Porter, J. R., & Woods, R. G. (1988). Extensions and Absolutes of Hausdorff Spaces. doi:10.1007/978-1-4612-3712-9

S.w, . "Watson and R.G. Wilson, Embeddings in connected spaces, Houston J. Math. 19, no. 3 (1993), 469-481. . Print.

[-]

This item appears in the following Collection(s)

Show full item record